International Journal of Insights for Mathematics Teaching

International Journal of Insights for Mathematics Teaching (IJOIMT)

International Journal of Insight for Mathematics Teaching is published at most twice a year in October and March. It contain scientific articles on mathematics education written in English. The article is published in form of research results, research review, or even perspectives, opinions, and commentaries on mathematics teaching. Abstracts and full text that have been published on the website can be read and downloaded in http://www.um.ac.id on the menu E-Journal (http://journal2.um.ac.id/index.php/ijoimt) for free.



International Journal of Insights for Mathematics Teaching is indexed in Google Scholar.

 


Announcements

 

Vol 2 No 1

 
INVITATION FOR ARTICLE SUMISSION  
Posted: 2018-10-31 More...
 
More Announcements...

Vol 2, No 1 (2019)

Table of Contents

Articles

Suwarno Suwarno
PDF
1-10
Hairus Saleh
PDF
11-21
Mohammad Faizal Amir
PDF
22-32
Muhammad Syawahid
PDF
33-46
Anita Adinda
PDF
47-56
Desi Rahmatina, Norasykin Mohd Zaid
PDF
57-74
Nasrun Accung Syahrir, Abdur Rahman As'Ari
PDF
75-84
Puji Subekti
PDF
85-95